Stop playing the victim role
« on: February 28, 2019, 06:56:44 pm »
I am so frustrated right now, my ex partner told me to stop acting as a victim. This makes me so angry. She has no idea what the hell on earth we are experiencing every minute, hour of the day. My nerves are on fire, because people think we are acting. What is the definition “normal”?
I have stopped talking about it, but that only makes my anxiety worse. Any advice?
I can’t hide my symptoms under a pokerface any longer, they are too severe.
Re: Stop playing the victim role
« Reply #1 on: February 28, 2019, 07:07:54 pm »
They are not where you are. My grandsons and daughters are doing the same thing to me. They don’t think this is a big deal and it’s very hard on me especially at 70. Stupid GP gave me the Adivan in 2017. I started tapering in 2018. SO I was not on it long, but it’s really put me through hell. Lost 35lbs in one month. Scary to look at my body. They see it and IGNORE the obvious.
It is not happening to them so why and how could they comprehend or understand?
CONSIDER THE SOURCE! They don’t know………so don’t expect them to understand. Take your stand and you do what you know is best for you and what you have to do.
Forget about their attitudes. There is nothing you can do about it unless you make them take this medication and have it happen to them. That is the only way they will understand.
But it has happened to you and me………so we have to deal with it ourselves and get off this poison and help ourselves. DIG IN YOUR HEELS and stand up for yourself, or don’t talk to them about it. Just do whatever you have to do to get better. That is your first and foremost concern. The rest can be just IGNORED.
Am I just lazy?
« on: May 21, 2017, 02:56:23 pm »
Yesterday I got out and cut the grass and felt bad. Today I have the don’t wants. So much to do. Whoa is me.
Re: Am I just lazy?
« Reply #1 on: May 21, 2017, 03:23:38 pm »
I feel so down. Anything I see depresses me. I wish I had someone to talk to. Nothing are no one to get motivated for. I just sit here and post. It feels like a big weight on top of me.
Re: Am I just lazy?
« Reply #2 on: May 21, 2017, 04:10:42 pm »
Well you’ve already done more than I have in a year I bet lol. I am normally outside from morning to dark last two summers, nope and I am not seeing much being dif so far this summer.
K sucked the life out of me and I don’t do shit all day.
You’re not lazy I asked the same thing one day, you can’t just change like that.. its the w/d. You will be back to normal one day just keep hanging on.
No one told me this would be a life stopper.....help..
« on: February 18, 2017, 01:38:00 am »
My story is long but I will try to tell it without going to tons of detail.
At the end of August I was morbidly depressed and decided I wanted to go in-patient. I also wanted to get off the 2 mg of adivan and the 2 mgs of Klonopin I took daily. The hospital said they could detox me in a week. I was excited that and thought new medicine could help me get off this stuff. They decided just to put me on a 7 day taper of librium. You would think the pdoc there would have a clue. Why did he do this to me? Needless to say, I left the hospital 2 days later, it was then I started feeling the withdrawal take affect. it was brutal, beyond hell. I had 3 weeks of deadly anxiety in my chest. I was writhing on the floor. I took 8000 steps in house in one day. Then that subsided and I got body and muscle aches. They the worst symptoms was the myoclonic jerks, that kept me awake for days. It made me crazy i think.
First question, during that time that my body was in the most amazing state of hell. My right eye, my vision became very bad. I went to the eye doc and he said I had Kerratoconus. An eye disease where the cornea becomes unstable and causes distortions. However, this never progressed until I was 43 and under tremendous stress physically and mentally from benzo withdrawal. Now I have to live with this bad vision. I am mad and upset and afraid. I want to sue the doctors. Anyone ever experience anything like this regarding their health?
Second question: It has been about 5 months since I stopped the benzos. I grind my teeth all the time. Feel sad, and frightened. I ruminate more than I ever have. I have not worked since this all happened because I am scared I will not sleep. I just can’t explain it. Maybe you all know how I am feeling. Am I ever going to be me again? Am I ever going to be the person I was? I went to an APRN to see about different medications yesterday, and he thinks I have borderline personality. He wants to put me on Depokote. I have seen,a pdoc here for 2 years, a IOP pdoc and other therapist in my lifetime and no one ever brought that up, ever,
Can someone tell me if this is just the new me? Why do I feel more mentally ill then I ever have? I used to be confident, laugh things off. Now I am a shell of what I was. I still think dark thoughts and I feel like at 44, I am waiting to die because I feel so scared and insecure. If something happens to my wife, how will i support my 3 year old son and myself??? I am really scared about working again? WHy? Someone please help me… if you can. Thank you all… so much.
« Last Edit: February 18, 2017, 02:00:10 am by [Buddie] »
Because I'm sick ,I was called a LAZY BUM!!
« on: December 16, 2016, 09:58:28 pm »
I tried to post this before but I guess it didn’t go through. I was called a “Lazy Bum”. People don’t know how debilitating this ordeal is unless they go through it themselves or have a illness that keeps them from doing ordinary things. I pray I get healthy and can go back to work next year. I go to CBT and read self help books, to help with my severe anxiety.However, this W/D has made my inner ear Disease so much worse that I have vertigo,ear pressure and horrible balance everyday. I want to know who could work under those conditions. I’m not talking about minor dizziness either.Head spinning the whole nine yards. People so quick to judge us and that probably couldn’t even handle a week of this torture!!! I been going through this for almost two years. I do feel pathetic but it’s not my fault I know .The Doctor should of known better. I’m stuck suffering and being criticized for it SMDH.
Comments by JB:
Cult victim or stooge to reinforce cult thinking?
First she sets up the post to say the forum is her lifeline, saying just one reply shows they’re supported and points to how nobody on tho outside understands, yet she has a husband that’s understanding and supportive.
It’s yet another case of programmed language/thinking, isolation and cult worship, which flies in the face of the outside real world!
The level of delusion just keeps increasing, it’s self-perpetuating and traps new victims along the way.
It’s nothing short of tragic!
I need to hear there "IS HOPE"
« on: May 25, 2016, 05:55:35 am »
One day just keeps rolling into the next without much relief. I feel like I’m stuck in my body and I can’t get out. I had a little bit of freedom last week for 2 days and I think this is what is making me feel so robbed and helpless. (tricked into being normal)
I’ve had a big melt down this afternoon with lots of crying. My husband is so gorgeous he was even crying. He just wishes he could do something to help me. I said to him all I need is love, support and a shoulder to cry on.
I know I’m early days but it’s just so hard to live a normal life. There is nothing normal about the way I feel. I think I just need to hear once again that things are going to get better and in years to come this will be all behind me.
Sending love to everyone going through this hell. May you all have the inner strength to hold on and bathe in those days of wellness again.
This site is my saviour. Just getting one reply makes you feel supported and not alone. As we all know this journey is very lonely. No one knows our inner pain.
Love from my heart to all you strong, courageous and beautiful people.
The Accidental Addict
« on: April 13, 2016, 05:16:04 pm »
I was prescribed Ativan .05 mg for my fear of flying in 2015. As my need to fly increased so did my Ativan. One day I started having panic attacks even on the Ativan and I had to take more to stop them. It was at that point I realized I have become dependant on them. I got scared and stopped immediately..since that day in September 2015 I have never been the same. I survived a virtual hell on earth of 10 days in non stop panic attack, muscle tremors, confusion and did I mention a PANIC ATTACK that lasted 10 days I didn’t sleep or eat for days and lost 25lbs…and still have massive anxiety, muscle twitches, dizziness,severe depression and a multiple of other bizarre symptoms to this day 8 months later!!! Since I stopped cold turkey in September I’ve only had a few sort of normal days a month. And even those days I can’t shake the feeling of dread in my chest. The worst days for me start with uncontrollable shaking, dizziness and absolute panic. The doctors tell me there is no way this is from Ativan withdrawl but cannot find anything medically wrong with me. I am a quivering mess that the doctors have no clue what is wrong with me so they say take Prozac. Its not working…I need some ray of hope that I will return to the bright and calm person I once was. Now I can barely read or focus and am TERRIFIED this will be the rest of my life? Please tell me this will end one day?
« Last Edit: April 13, 2016, 05:47:20 pm by [Buddie] »